Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Spots inside penis. Masturbate, use colgate powder inside penis head. Help me remove the dark patches.

I have dark patches or spots inside my penis, its look so bad, sometimes my wife asked that why my penis skin has dark patches. I told her I dont know. I want to tell you how it comes, it is come by mastrubate and sometimes I put some colgate powder inside my penis head, I dont know that time it could create problem. That time I was 17 years old. Please help me to remove the dark patches. Suggest me some creame to sortout this problem.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I think your diagnosis is just superficial. Masturbaation cnnot be a proper reason for dark patches on penis. We all rub our hands and feet often. Any dark patches come?

Secondly you need to consult dermatologist to find out what are those dark patches if it is itching, sore, troublesome etc. Dermatologist cn help you. Till then no anxiety. Right.

Wish you speedy recovery
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor